# SDR QXEA200501226

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 15,764 hours, 22,671 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: Illuminated
- Location: Flt Director
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWS FLIGHT 2023 - FLIGHT DIRECTOR HEADING DATA MESSAGE ON BOTH ADVISORY DISPLAYS.  CYCLED AIRCRAFT POWER PER MAINTENANCE CONTROL.  ALL INDICATIONS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
